Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Beukers, F. and Sanders, JA and Wang, JP (2001) On integrability of systems of evolution equations. Journal of Differential Equations, 172 (2). pp. 396-408. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Beukers, F. and Sanders, J.A. and Wang, J.P. (1998) One symmetry does not imply integrability. Journal of Differential Equations, 146 (1). pp. 251-260. ISSN 0022-0396. (The full text of this publication is not available from this repository)

This list was generated on Sun Jun 8 23:00:56 2014 BST.